# SDR ASAA2020101533375

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 26,745 hours, 8,633 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MW0311 HARNESS FOUND CHAFED BY J10 HARNESS. GROUNDED-YES.  REMOVED AND REPLACED MW311, REF B737-900 AMM 73-21-06-000-802-F00 AND AMM 73-21-06-400-802-F00.  OPERATIONS TEST REQUIRED.  AAVM VIBE OPERATIONS TEST PASSED, REF AMM 77-31-00.  FADEC SYSTEM TEST PASSED, REF AMM 73-21-06.  BLEED AIR REGULATOR TEST PASSED, REF AMM 73-21-06.  ACCOMPLISHED B737-900 AMM 30-11-12-710-801.  OPERATIONS CHECK GOOD (STEP F(1)(C)2)B).
